Cetrine Allergy 10mg Tablets (7)
Cetrine Allergy is an antiallergy medicine. It contains the drug cetirizine, which is an antihistamine. It helps control your allergic reaction and its symptoms. Cetrine Allergy relieves symptoms associated with, for example, hay fever or allergy to dust mites, such as: sneezing, runny or itchy nose, itchy palate, itchy, red or tearing eyes.
Cetrine Allergy is also used to relieve the symptoms such as itching and hives (associated with chronic urticaria of unknown cause).
Benefits & Features
- Fast relief of allergies.
- One tablet per day.
- 24 hour control.
- Adults and adolescents over 12 years of age: 1 tablet daily with water.
- Children 6-12 years: Half a tablet (5mg) twice daily with water.
- For oral use only
- The active substance is cetirizine dihydrochloride: Each film-coated tablet contains 10 mg cetirizine dihydrochloride.
- The other ingredients are: lactose monohydrate, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, hypromellose, titanium dioxide (E171) and macrogol 4000.
- Keep out of the sight and reach of children.
- Consult your doctor before use if you are pregnant or breast feeding
- Do not store above 25℃.
- Studies have shown that Cetrine is usually non-sedating and should not affect your ability to drive or operate machinery. However, as with all drugs, care should be taken initially as individual responses may vary.
Always read packaging and enclosed leaflet before use.
This item is a medicine and for safety reasons our McCabes Pharmacist will review this purchase before dispatch.
To allow our pharmacist to ensure it is appropriate for you to take this medicine we will ask you to complete a form with a few simple questions. Please complete as fully as possible to ensure no delay in dispatch. This is because we take safety seriously and wish to ensure that all medicines we sell are suitable for the person it is intended for. If our pharmacist has any concerns they will contact you by phone to find out some additional information to ensure this product is appropriate for you.
If they are unable to speak to you when required, your order may be delayed or the pharmacy medicine part of your order cancelled.
We can only sell one product of this medicine per transaction. Should you have reason to require more, please call +353 1 8074706 (weekdays 10am - 3pm) or email firstname.lastname@example.org and we will have a pharmacist call you as soon as possible.